| Model Number |
72200561F |
| Medical Device Problem Code |
No Display/Image (1183)
| Health Effect - Clinical Code |
No Patient Involvement (2645)
| Date of Event |
09/21/2020
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported that, before a procedure, the camera head had no picture.No patient involvement reported.All available information has been disclosed.If additional information should become available, a supplemental report will be submitted accordingly.
Additional Manufacturer Narrative
The reported device, intended for use in treatment, was received for evaluation.There was a relationship found between the returned device and the reported incident.A visual inspection was performed on the product and no issue was observed.Complaint of no image was confirmed.Product failed functional testing with no live video output.Cause of video malfunction is a defective electronic component.The complaint of live video malfunction was confirmed and the root cause has been determined to be defective electronic component.The device has been in service for over 5 years, thus any malfunction presented at this point in time would not be related to the manufacture of the product.A complaint history review concluded this was a repeat issue.